References

  1. Dilnyi V.M. Splitting of some spaces of analytic functions. Ufa Math. J. 2014, 6 (2), 25-34. dio:10.13108/2014-6-2-25
  2. Dil'nyi V.M. On the equivalence of some conditions for weighted Hardy spaces. Ukrainian Math. J. 2006, 58 (9), 1425-1432. doi: 10.1007/s11253-006-0141-2 (translation of Ukrain. Mat. Zh. 2006, 58 (9), 1257-1263. (in Ukrainian))
  3. Dilnyi V.M. On Cyclic Functions in Weighted Hardy Spaces. J. Math. Phys., Anal., Geom. 2011, 7 (1), 19-33. (in Ukrainian)
  4. Fedorov M.A., Grishin A.F. Some questions of the Nevanlinna theory for the Complex Half-Plane. Interface Science 1998, 6 (3), 223-271. doi: 10.1023/A:1008672404744
  5. Fedorov S.I. On a recent result on the intersection of weighted Hardy spaces. NZ J. Mathematics. 2001, 30 (2), 119-130.
  6. Govorov N.V. Riemann boundary value problem with infinite index. Nauka, Moscow, 1986. (in Russian)
  7. Jones P.W. Recent advances in the theory of Hardy Spaces. In: Proc. of the International Congress of Mathematicians, Warszawa, Poland, August 16--24, 1983. 1, 829-839. http://www.mathunion.org/ICM/ICM1983.1/Main/icm1983.1.0829.0838.ocr.pdf
  8. Nikolskii N.K. Treatise on the shift operator. Spectral function theory. In: Grundlehren der mathematischen Wissenschaften, 273. Springer-Verlag, Berlin, 1986. doi: 10.1007/978-3-642-70151-1
  9. Sedletskii A.M. An equivalent definition of $H^p$ spaces in the half-plane and some applications. Mathematics of the USSR-Sbornik 1975, 25 (1), 69-76. doi: 10.1070/SM1975v025n01ABEH002198 (translation of Math. Sb. (N.S.) 1975, 96 (1), 75-82. (in Russian))
  10. Vinnitskii B.V. On zeros of functions analytic in a half plane and completeness of systems of exponents. Ukrainian Math. J. 1994, 46 (5), 514-532. doi: 10.1007/BF01058515 (translation of Ukrain. Mat. Zh. 1994, 46 (5), 484-500. (in Ukrainian))
  11. Vinnitskii B.V. On zeros of functions analytic in a half plane. Mat. Stud. 1996, 6 (1), 67-72. (in Ukrainian)
  12. Vynnytskyi B.V., Dil'nyi V.M. On necessary conditions for existence of solutions of convolution type equation. Mat. Stud. 2001, 16 (1), 61-70. (in Ukrainian)
  13. Vynnytsyi B.V., Sharan V.L. On the factorization of one class of functions analytic in the half-plane. Mat. Stud. 2000, 14 (1), 41-48. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.